MAUDE Adverse Event Report: BIOVENTUS LLC TALISMANN; STIMULATOR, PERIPHERAL NERVE, IMPLANTED

BIOVENTUS LLC TALISMANN; STIMULATOR, PERIPHERAL NERVE, IMPLANTED
Model Number TM-1000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388); Skin Infection (4544)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient experienced localized pain and discharge approximately 10 days post implant of the stimrouter device.The patient also experienced a lack of pain relief from stimulation.The patient sent photos to the sales rep and the physician who prescribed keflex at a frequency of four times per day.At the patients in person follow-up appointment, the physician recommended an explant due to an infection around the lead, which the patient did not want at that time.The physician and the patient decided to increase the incision site to allow for drainage and prescribed a new oral antibiotic to control the infection and salvage the implant.Photos indicate redness skin breakdown/opening, and possible drainage and a lack of healing from the surgical wound.The skin reaction appeared to be most consistent with a post-operative infection/cellulitis.Ct scan completed on (b)(6) 2026 identified a metallic foreign body consistent with the implanted device in the distal lateral thigh with associated fat stranding, suggestive of localized inflammation.No organized abscess, fracture, or destructive bony lesion was identified.Follow up from customer service revealed that the infection was cleared and treatment would resume.Medical assessment of the reported event is ongoing.The investigation of the involved talismann implant kit production lot records is ongoing.
 
Event or Problem Description
Patient experienced localized pain and discharge approximately 10 days post implant of the stimrouter pns device.The patient also experienced a lack of pain relief from stimulation.The patient sent photos to the sales rep and the physician who prescribed keflex at a frequency of four times per day.At the patients in person follow-up appointment, the physician recommended an explant due to an infection around the lead, which the patient did not want at that time.The physician and the patient decide to increase the incision site to allow for drainage and prescribed a new oral antibiotic to control the infection and salvage the implant.The implant of the talismann model tm-1000 pns device utilized the stimrouter model st2-1000 stimrouter implantable lead and lead introducer kit, sterile.This report is for the talismann model tm-1000 pns device.

Brand Name
TALISMANN
Common Device Name
STIMULATOR, PERIPHERAL NERVE, IMPLANTED
Manufacturer (Section D)
BIOVENTUS LLC
4721 emporer blvd suite 100
durham NC 27703
Manufacturer (Section G)
RESOLUTION MEDICAL LLC
42 northern stacks dr
fridley MN 55421
Manufacturer Contact
sageev george
4721 emporer blvd suite 100
durham, NC 27703
9195397245
MDR Report Key25654431
Report Number3027669735-2026-00001
Device Sequence Number18590463
Product Code GZF
UDI-Device Identifier00816986020549
UDI-Public00816986020549
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K243678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTM-1000
Device Lot NumberL-1306381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STIMROUTER ST2-1000.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale